MAUDE Adverse Event Report: COSMAN MEDICAL CSK-TC ELECTRODE

COSMAN MEDICAL CSK-TC ELECTRODE
Model Number CSK-TC10-3M
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: na.
 
Event or Problem Description
Device analysis performed on the returned electrode found traces of potting epoxy on the hub.The epoxy leaked through the shaft opening in its liquid state during the manufacturing process, and was not removed after curing.

Brand Name
CSK-TC ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key6902866
Report Number3006630150-2017-03833
Device Sequence Number13777479
Product Code GXI
UDI-Device Identifier00813250011524
UDI-Public00813250011524
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC10-3M
Device Lot NumberL538
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2017
Initial Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1